Title: The Larson-Sweedler theorem for multiplier Hopf algebras
Authors: Van Daele, Alphons ×
Wang, SH #
Issue Date: 2006
Publisher: Academic press inc elsevier science
Series Title: Journal of algebra vol:296 issue:1 pages:75-95
Abstract: Any finite-dimensional Hopf algebra has a left and a right integral. Conversely, Larsen and Sweedler showed that, if a finite-dimensional algebra with identity and a comultiplication with counit has a faithful left integral, it has to be a Hopf algebra.
ISSN: 0021-8693
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science